Incompactness in Infinitary Languages with Respect to Boolean-Valued Interpretations

Szeged, University of Szeged Bolyai Mathematical Institute (1971)
Abstract This article has no associated abstract. (fix it)
Keywords Infinitary languages  Algebra, Boolean
Categories (categorize this paper)
Call number QA9.M346
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,472
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Model Theory for Infinitary Logic.H. Jerome Keisler - 1971 - Amsterdam: North-Holland Pub. Co..
Large Infinitary Languages: Model Theory.M. A. Dickmann - 1975 - American Elsevier Pub. Co..
On an Algebra of Lattice-Valued Logic.Lars Hansen - 2005 - Journal of Symbolic Logic 70 (1):282 - 318.
An Infinitary Extension of Jankov's Theorem.Yoshihito Tanaka - 2007 - Studia Logica 86 (1):111 - 131.
Infinitary Logic.John L. Bell - 2008 - Stanford Encyclopedia of Philosophy.
Herbrand and Skolem Theorems in Infinitary Languages.Herman Ruge Jervell - 1972 - Oslo, Universitetet I Oslo, Matematisk Institutt.
Added to PP index

Total downloads

Recent downloads (6 months)

How can I increase my downloads?

Monthly downloads

Sorry, there are not enough data points to plot this chart.
My notes
Sign in to use this feature